# SDR DHL98707001

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUSPECTED CRACK  AT AFT AIRSTAIR  DOOR JAMB (1183 BULKHEAD) RIGHT SIDE AT 2ND STOP FROM THE TOP.  CRACKED CONFIRMED, STOP DRILLED CRACK, EDDY CURRENT STOP DRILL, INSTALLED DOUBLER REPAIR PER 98PMSI189D-1B ENGINEERING DRAWING.
